# SDR DALA2023052604215

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 140,010 hours, 20,552 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 EXIT SIGN 2L LOOSE. CORRECTIVE ACTION: SECURED SIGN CKS OK (9702102)
